The disjoint curve property and bridge surfaces
Bull. Korean Math. Soc. 2009 Vol. 46, No. 5, 1019-1029
https://doi.org/10.4134/BKMS.2009.46.5.1019
Printed September 1, 2009
Sungbok Hong and Heoung Sook Kim
Korea University and Korea University
Abstract : We show that every bridge surface of certain types of $(1,1)$ prime knot has the disjoint curve property. Also we determine when a bridge surface of a pretzel knot of type $(-2,3,n)$ has the disjoint curve property.
Keywords : disjoint curve property, bridge surface, $(1,1)$-knot, Heegaard splitting
MSC numbers : Primary 57M99; Secondary 57M27, 57N10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd